Hypersubstitutions for varieties of rings
Novi Sad Journal of Mathematics, Tome 40 (2010) no. 2
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_2010_40_2a_15,
author = {J\"org Koppitz, and Tiwadee Musunthia},
title = {Hypersubstitutions for varieties of rings},
journal = {Novi Sad Journal of Mathematics},
pages = {55-65},
year = {2010},
volume = {40},
number = {2},
url = {http://geodesic.mathdoc.fr/item/NSJOM_2010_40_2a_15/}
}
Jörg Koppitz,; Tiwadee Musunthia. Hypersubstitutions for varieties of rings. Novi Sad Journal of Mathematics, Tome 40 (2010) no. 2. http://geodesic.mathdoc.fr/item/NSJOM_2010_40_2a_15/